# SDR DALA2024031203259

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 92,853 hours, 16,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 SEAT MOUNTED EMERGENCY LIGHT BROKEN OFF @ 47 LEFT. CORRECTIVE ACTION: REMOVED & REPLACED LIGHT ASSY PER B767-400 AMM 33-51. ALL OPS NML (5748843)
